# SDR EIAA200900111

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 85,779 hours, 15,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT INOP.  RELAMPED BOTH EMERGENCY LIGHT BULBS IAW MM 33-51-00.  OPS CHECK GOOD.
